# SDR USAA2009122193390

- Difficulty date: November 29, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - NR 6154385 - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR 64 +4 INCHES. Y1292.  REPLACED FLOORBEAM BETWEEN FR 64 + 4 INCHES TO FR 67 + 16 INCHES, Y1292 IAW A320 SRM 51-72-11 & DWG D53472000.  (K)
